# SDR VIBR20141020001

- Difficulty date: May 29, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Aircraft: N628GB
- Make and model: Cessna 550
- Aircraft serial: 5500991
- Aircraft time: 3,578 hours, 3,346 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS243313
- Condition: Stuck
- Location: Taxi Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TAXI LIGHT GEAR DOOR SWITCH STUCK IN ON POSITION, TAXI LIGHT WILL STAY ON WHEN GEAR IS UP AND STOWED.
